# SDR ABXA2021810074

- Difficulty date: August 10, 2021
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 65,843 hours, 44,245 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 729825J
- Part serial: C1122
- Condition: Faulty
- Location: Right
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN FLIGHT EICAS MSG "R GEN DRIVE" DISPLAYED WITH DRIVE LIGHT ON DISCONECT SWITCH. DISCONNECTED PER THE QRH PROCEDURE. THE APU WAS DEFERRED AND THE APU GENERATOR COULD NOT BE USED. THE CREW DECIDED TO DIVERT TO KMEM INSTEAD OF CONTIMUING TO KDEN. THE AIRCRAFT LANDED AND WAS GROUNDED BY MAINTENACE. MAINTENANCE REMOVED AND REPLACED THE RIGHT IDG IAW AMM 24-11-01. AIRCRAFT WAS RETURNED TO SERVICE
